| Model Number |
500001002502 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es auxiliary vgh4sp1 drawer 6.2 would not open automatically and required users to manually pull the drawer open.Additionally, staff reported difficulties closing the drawer, indicating intermittent drawer operation issues.The customer stated that this malfunction occurred while dispensing the medication and they were unable to access the medication, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 28-jan-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the auxiliary drawer 6.2 was failed to open.A field service engineer (fse) arrived on site to investigate a drawer that was difficult to open and close.The fse removed the drawer for inspection and determined that the issue could have been caused by missing ball bearings or a damaged rail, although no visible defects were identified during the inspection.The fse suspected a bent rail and replaced the drawer to resolve the issue and restore normal operation.The system functioned as intended after the field service engineer repaired the device.